Out of Stock

Lyclear Creme Rinse

10.5017.99

Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.  You Must Be Aged Over 18 Years to Purchase This Product   How to Use Shampoo the hair with a…

Some product combination is out of stock now!

Description

Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.

You Must Be Aged Over 18 Years to Purchase This Product

How to Use

  1. Shampoo the hair with a mild shampoo. Do not use a combined shampoo and conditioner or a medicated shampoo. Rinse thoroughly and towel dry so that the hair remains damp.
  2. After shaking the bottle, apply sufficient Lyclear Crème Rinse to saturated the hair, roots and scalp. Work methodically through the hair and remember to pay attention to the areas behind the ears and around the nape of the neck. For the majority of individuals al of the contents of this bottle will be required to ensure that the scalp and hair are well saturated.
  3. Leave Lyclear Crème Rinse on the hair for 10 minutes. An application for longer than 10 minutes will not give better results, but a full 10 minutes is required.
  4. Rinse thoroughly with water. After the final rinse and while the hair is still wet, use the comb provided in the pack to remove the lice and eggs. Comb the hair in sections from the roots and work over the whole head in this way. Normal hair drying routines can be followed.

Active Ingredients 

Permethrin 1% w/w.

Other ingredients: isopropyl alcohol, steralkonium chloride, cetyl alchol, ceteth-10 (polyoxyl 10 cetyl ether), hyetellose, hydrolysoed animal protein, methyl parahydroxybenzoate (E218), balsam fir canada, propyl parahydroxybenzoate (E216), fragrance 06.070, propylene glycol, E110, anhydrous citric acid and purified water.

Additional information

Size

2x 59ml, 59ml

Reviews

There are no reviews yet.

Be the first to review “Lyclear Creme Rinse”

Your email address will not be published. Required fields are marked *

Quick Comparison

Lyclear Creme Rinse removeParacetamol 125mg Suppositories - 10 Pack removeKool'n'Soothe Cooling Gel Sheet removeStrepsils Honey & Lemon Lozenges 36 Pack removeNurofen for Children 60mg Suppositories (3-24 Months) removeCalpol Infant 2m+ Strawberry Sugar Free remove
NameLyclear Creme Rinse removeParacetamol 125mg Suppositories - 10 Pack removeKool'n'Soothe Cooling Gel Sheet removeStrepsils Honey & Lemon Lozenges 36 Pack removeNurofen for Children 60mg Suppositories (3-24 Months) removeCalpol Infant 2m+ Strawberry Sugar Free remove
ImageLyclear Creme RinseParacetamol 125mg Suppositories – 10 PackKool’n’Soothe Cooling Gel SheetStrepsils Honey & Lemon Lozenges 24 PackNurofen for Children 60mg Suppositories (3-24 Months)Calpol Infant 2m+ Strawberry Sugar Free
SKU53915139502095000158067707
Rating
Price10.5017.999.504.808.5011.003.698.10
Stock

Out of stock

In stock

Out of stock

AvailabilityOut of stockIn stockOut of stock
Add to cart

Select options

Add to cart

Add to cart

Add to cart

Add to cart

Select options

DescriptionLyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.  You Must Be Aged Over 18 Years to Purchase This Product   How to Use Shampoo the hair with a...Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Kool N Soothe Soft gel Sheets are ideal to use to provide immediate relief for fever in children. They are also safe to use with other medicines. The strip is applied to the child's forehead and gives a fast but gentle cooling effect. The sheet will adhere to the skin...Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...
ContentLyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Shampoo the hair with a mild shampoo. Do not use a combined shampoo and conditioner or a medicated shampoo. Rinse thoroughly and towel dry so that the hair remains damp.
  2. After shaking the bottle, apply sufficient Lyclear Crème Rinse to saturated the hair, roots and scalp. Work methodically through the hair and remember to pay attention to the areas behind the ears and around the nape of the neck. For the majority of individuals al of the contents of this bottle will be required to ensure that the scalp and hair are well saturated.
  3. Leave Lyclear Crème Rinse on the hair for 10 minutes. An application for longer than 10 minutes will not give better results, but a full 10 minutes is required.
  4. Rinse thoroughly with water. After the final rinse and while the hair is still wet, use the comb provided in the pack to remove the lice and eggs. Comb the hair in sections from the roots and work over the whole head in this way. Normal hair drying routines can be followed.
Active Ingredients  Permethrin 1% w/w. Other ingredients: isopropyl alcohol, steralkonium chloride, cetyl alchol, ceteth-10 (polyoxyl 10 cetyl ether), hyetellose, hydrolysoed animal protein, methyl parahydroxybenzoate (E218), balsam fir canada, propyl parahydroxybenzoate (E216), fragrance 06.070, propylene glycol, E110, anhydrous citric acid and purified water.
Paracetamol suppositories 125mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Directions: For rectal use only 1 – 3 years (10 – 15kg): 1 Suppository 4 – 6 years (15 – 20kg): 2 Suppositories Please read the patient information leaflet or the link below for further directions of use. Always follow the dosage instructions carefully. Do not give other medications containing paracetamol while using Paralink suppositories.Kool N Soothe Soft gel Sheets are ideal to use to provide immediate relief for fever in children. They are also safe to use with other medicines. The strip is applied to the child's forehead and gives a fast but gentle cooling effect. The sheet will adhere to the skin so that it stays in place, unlike a wet flannel.
  • Suitable from 1 year old
  • Ready to use
  • Provides immediate soothing relief
Strepsils Honey & Lemon Lozenges provoide fast, soothing and effective relief from sore throats and mouth and throat infections. Each lozenge contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections. Natural honey with lemon for an extra soothing effect on the throat.
  • Soothing effective relief for sore throats
  • Dual anti-bacterial action
  • Contains natural honey with lemon
  • Can be used during pregnancy
  • Suitable from 6 years old
You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults, children 6 years and over. How to use? Dissolve one lozenge slowly in the mouth every 2-3 hours. Do not take more than 12 in 24 hours. Active Ingredients  Each lozenge contains Amylmetacresol 600 micrograms and 2,4-Dichlorobenzyl alcohol 1.2mg. Each lozenge also contains 0.967g glucose, 1.441g sucrose, 0.3854g fructose
Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

2x 59ml, 59ml

Size

140ml, 60 ml